Currently browsing: Items authored or edited by Daniel Nicks no orcid

6 items in this list.
Generated on Thu Feb 29 05:17:31 2024 GMT.

Jump to:

Journal Item

Journal ItemTo Top

Fletcher, Alastair N. and Nicks, Daniel (2011). Quasiregular dynamics on the n-sphere. Ergodic Theory and Dynamical Systems, 31(1) pp. 23–31.

Nicks, Daniel (2009). Real meromorphic functions and a result of Hinkkanen and Rossi. Illinois Journal of Mathematics, 53(2) pp. 605–622.

Nicks, Daniel (2009). Rational deficient functions of derivatives of mappings in the classes S and B. Computational Methods and Function Theory, 9(1) pp. 239–253.

Nicks, Daniel A. (2009). Deficiencies of certain classes of meromorphic functions. Annales Academiae Scientiarum Fennicae Mathematica, 34(1) pp. 157–171.


Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0